# SDR YENA2023031300228

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 52,868 hours, 18,993 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#942, LAX-SJC.' HIT A POCKET OF SEVERE TURBULENCE AT 12000FT; UPLOADED FOQA FOR SAFETY INVESTIGATION ANALYSIS RESULTS IAW AMM TASK 05-51-17-941-054-A, FOUND WITHIN LIMITS. NO FURTHER INSPECTION IS REQUIRED FOR THE SEVERE TURBULENCE PIREP. A/C OK FOR SERVICE.'
